Periodic Solutions of Second Order Nonautonomous Systems with the Potentials Changing Sign
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 4, pp. 273-277 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

Some existence and multiplicity results for periodic solutions of second order nonautonomous systems with the potentials changing sign are presented. The proofs of the existence results rely on the use of a linking theorem and the Mountain Pass theorem by Ambrosetti and Rabinowitz [2]. The multiplicity results are deduced by the study of constrained critical points of minimum or Mountain Pass type.
@article{RLIN_1993_9_4_4_a4,
     author = {Girardi, Mario and Matzeu, Michele},
     title = {Periodic {Solutions} of {Second} {Order} {Nonautonomous} {Systems} with the {Potentials} {Changing} {Sign}},
     journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
     pages = {273--277},
     year = {1993},
     volume = {Ser. 9, 4},
     number = {4},
     zbl = {0799.58064},
     mrnumber = {MR1269617},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a4/}
}
TY  - JOUR
AU  - Girardi, Mario
AU  - Matzeu, Michele
TI  - Periodic Solutions of Second Order Nonautonomous Systems with the Potentials Changing Sign
JO  - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
PY  - 1993
SP  - 273
EP  - 277
VL  - 4
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a4/
LA  - en
ID  - RLIN_1993_9_4_4_a4
ER  - 
%0 Journal Article
%A Girardi, Mario
%A Matzeu, Michele
%T Periodic Solutions of Second Order Nonautonomous Systems with the Potentials Changing Sign
%J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
%D 1993
%P 273-277
%V 4
%N 4
%U http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a4/
%G en
%F RLIN_1993_9_4_4_a4
Girardi, Mario; Matzeu, Michele. Periodic Solutions of Second Order Nonautonomous Systems with the Potentials Changing Sign. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 4, pp. 273-277. http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a4/